Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Aníbal CORONEL
|Number||Authors, Title and Details|
Stefan BERRES, Aníbal CORONEL, Richard LAGOS, Mauricio SEPÚLVEDA: Performance of a real coded genetic algorithm for the calibration of scalar conservation laws. The ANZIAM Journal, vol. 58, 1, pp. 51-77, (2016).
Aníbal CORONEL, Patricio CUMSILLE, Mauricio SEPÚLVEDA: Convergence of a level-set algorithm in scalar conservation laws. Numerical Methods for Partial Differential Equations, vol. 31, 4, pp. 1310-1343, (2015).
Raimund BÜRGER, Aníbal CORONEL, Mauricio SEPÚLVEDA: Numerical solution of an inverse problem for a scalar conservation law modelling sedimentation. Proceedings of Symposia in Applied Mathematics, vol. 67, 2, 445-454, (2009)